|ITEM METADATA RECORD
|Title: ||2 weights with orthogonal supports but equal on a dense star-subalgebra|
|Authors: ||Van Daele, Alphons # ×|
|Issue Date: ||1981 |
|Publisher: ||Amer mathematical soc|
|Series Title: ||Bulletin of the american mathematical society vol:5 issue:2 pages:179-181|
|Publication status: ||published|
|KU Leuven publication type: ||IT|
|Appears in Collections:||Analysis Section|
× corresponding author|
# (joint) last author|
|Files in This Item:
There are no files associated with this item.
Request a copy
All items in Lirias are protected by copyright, with all rights reserved.
© Web of science